# SDR SCNA95154

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: DC26F14195
- Condition: Shorted
- Location: Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE OVERWING (OVERHEAD) EMERGENCY LIGHTS INTERMITTENT.  CONNECTOR PI-2069 WAS FOUND INTERNALLY SHORTING WHEN CONNECTED TO THE EMERGENCY LIGHT BATTERY PACK.  REMOVED AND REPLACED CONNECTOR PI-2069 AND LIGHTS CHECKED GOOD.
